# SDR USAA2014022400015

- Difficulty date: February 2, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 63,010 hours, 23,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N5152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON MID CABIN CREASE BEAM INBD CHORD ANGLE AT BS1020 + 5.5, LBL 64.  REPAIRED CREASE BEAM INBD CHORD ANGLE AT BS 1020 + 5.5, LBL 64 IAW EA 105609.
